International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2018, Vol. 3, Issue 5, Part B

On two multiple integral formulas involving humbert functions of two variables and


Author(s): Ahmed Ali Atash and Hussein Saleh Bellehaj

Abstract: The purpose of this paper is to apply the generalized Kummer’s summation theorem due to Lavoie et al. [3] to establish two general multiple integrals involving Humbert hypergeometric functions of two variables and. Some interesting applications of our main results are also presented.
MSC: 33C05, 33C65, 33C7


Pages: 149-155 | Views: 374 | Downloads: 8

Download Full Article: Click Here
How to cite this article:
Ahmed Ali Atash and Hussein Saleh Bellehaj. On two multiple integral formulas involving humbert functions of two variables and. International Journal of Statistics and Applied Mathematics. 2018; 3(5): 149-155.
Call for book chapter
International Journal of Statistics and Applied Mathematics